# SDR CALA2023051701552

- Difficulty date: May 11, 2023
- Submitted: May 17, 2023
- Operation: Air carrier
- Aircraft: N35953
- Make and model: Boeing 787-9
- Aircraft serial: 36404
- Aircraft time: 38,276 hours, 3,721 cycles
- System (JASC): 5700 · Wing Structure
- Part: Panel
- Part number: NA
- Condition: Missing
- Location: Lh Wing No.5 Sla
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH WING NO.5 SLAT OUTBD TRACK FAIRING PANEL MISSING NO OTHER DAMAGE NOTED. PLACED CDL57L.NEED TOMC APPROVAL CDL 57L UNABLE TO CDL DUE TO #5 SLAT REQUIRED FLEX DOOR REQUIRED. REPLACED PANEL REFAMM B787-A-57-41-10, CHKD OK.
